# SDR UPS07849717

- Difficulty date: April 27, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT WHEN GROUND POWER TO BATTERY, EMERGENCY LIGHTS DID NOT WORK.  REPLACED EMERGENCY BATTERY PACK PER MM 33-50-02-2.  CK'S NORMAL.
